Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 49, NWS Charleston, SC

June 19, 20154 counties in South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jun 19, 2015, 8:54 PM EDT for 4 counties in South Carolina. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2015, 8:54 PM EDT (00:54 UTC)
Expired
Jun 19, 2015, 9:23 PM EDT
In force
29 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Beaufort County, SC, Colleton County, SC, Hampton County, SC, Jasper County, SC

The radar

The Charleston,SC radar (KCLX), 18 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 0.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2015-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2015-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2765 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1149 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

023 
WUUS52 KCHS 200054
SVRCHS
SCC013-029-049-053-200145-
/O.NEW.KCHS.SV.W.0049.150620T0054Z-150620T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
854 PM EDT FRI JUN 19 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  COLLETON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
  BEAUFORT COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
  HAMPTON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
  JASPER COUNTY IN SOUTHEASTERN SOUTH CAROLINA...

* UNTIL 945 PM EDT

* AT 854 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRAYS...OR 7
  MILES WEST OF YEMASSEE...MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  YEMASSEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3297 8083 3270 8058 3253 8104 3265 8119
TIME...MOT...LOC 0054Z 232DEG 29KT 3266 8097 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
199 
WWUS52 KCHS 200123
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
923 PM EDT FRI JUN 19 2015

SCC013-029-049-053-200132-
/O.CAN.KCHS.SV.W.0049.000000T0000Z-150620T0145Z/
COLLETON SC-BEAUFORT SC-HAMPTON SC-JASPER SC-
923 PM EDT FRI JUN 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR COLLETON...BEAUFORT...HAMPTON
AND JASPER COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3297 8083 3270 8058 3253 8104 3265 8119
TIME...MOT...LOC 0121Z 232DEG 29KT 3280 8075 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:52 PM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jun 19, 6:52 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
652 PM EDT FRI JUN 19 2015

.SYNOPSIS...
THROUGH NEXT WEEK...ATLANTIC HIGH PRESSURE WILL PREVAIL WHILE A
TROUGH OF LOW PRESSURE PERSISTS INLAND.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
THE HEAT ADVISORY EXPIRES AS SCHEDULED AT 7 PM.

FOCUS FOR EARLY FRIDAY EVENING CONVECTION CONTINUED BETWEEN LAKE
MOULTRIE AND THE SANTEE RIVER...NEAR THE MOUTH OF THE ALTAMAHA
RIVER AND ACROSS INTERIOR SE GA JUST NORTH OF I-16. ADDITIONAL
ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
DISSIPATE ALONG THE SEA BREEZE AND ALONG COMPLEX OUTFLOW
BOUNDARIES FOR THE NEXT FEW HOURS. EVENTUALLY...DIURNAL
STABILIZATION SHOULD TRANSLATE TO A GRADUAL DISSIPATION OF
CONVECTION...WELL AFTER DARK...ALTHOUGH NON-ZERO POPS PERSIST
THROUGH THE NIGHT. UNTIL AFTER SUNSET...A LOW PROBABILITY FOR
BOUNDARY INTERACTIONS SUPPORTING BRIEF/PULSE STRONG TO SEVERE
THUNDERSTORMS WITH FREQUENT LIGHTNING...STRONG WIND GUSTS AND
VERY HEAVY RAIN WILL EXIST.

OVERNIGHT...EXPECT ANOTHER VERY WARM AND HUMID NIGHT WITH LOWS
ONLY IN THE MID 70S TO LOWER 80S.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
ON SATURDAY...THE UPPER RIDGE OVER FLORIDA/SE GEORGIA AND SOUTHERN
SOUTH CAROLINA WILL CONTINUE TO STEER THE SHORTWAVE TROUGH AND IT/S
ASSOCIATED DEEP TROPICAL MOISTURE TO THE NW ACROSS THE TENNESSEE
VALLEY REACHING THE MID ATLC COAST BY MID MORNING SUNDAY. A SLIGHTLY
DRIER 1000-500 MB LAYER IS FORECAST TO MOVE INTO THE FORECAST AREA
DURING THE DAY SATURDAY AND WE THINK THE DAY WILL REMAIN MAINLY
CAPPED AND DRY. HOT TEMPS WILL PERSIST BUT IT LOOKS SURFACE DEW
POINTS HAVE A CHANCE TO MIX OUT SLIGHTLY BETTER...ESPECIALLY INLAND
AREAS. AFTERNOON HEAT INDICES WILL BE IN THE 102-105 DEGREE RANGE
WITH THE SEA BREEZE CORRIDOR EXPECTED TO SEE THE HIGHEST APPARENT
TEMPS BETWEEN 105 AND 108. WE THINK AFTERNOON CONVECTION WILL BE
VERY SPOTTY AND WE MAINTAINED POPS BELOW 20 PERCENT.

SATURDAY NIGHT...WE EXPANDED SOME LOW END CHANCES FOR SHOWERS AND
TSTMS IN N-NW TIER OF ZONES AS THE BASE OF THE MID ATLC SHORT WAVE
BRUSHES BY. LOWS WILL ONCE AGAIN BE IN THE MID 70S WITH UPPER 70S
ALONG THE COAST.

SUNDAY AND MONDAY...HOT AND MOSTLY DRY WEATHER WILL CONTINUE AS THE
OVERALL WEATHER PATTERN CHANGES VERY LITTLE THROUGH THE PERIOD.
SURFACE HIGH PRESSURE WILL PERSIST OVER THE ATLANTIC WHILE A TROUGH
OF LOW PRESSURE SITS INLAND. ALOFT...THE RIDGE WILL STRENGTHEN LATE
THIS WEEKEND INTO MONDAY ENSURING THE LONG DURATION SPELL OF HEAT
GOES ON. ADDITIONAL HEAT ADVISORIES LIKELY BOTH DAYS AS HIGH TEMPS
REACH THE MID/UPPER 90S. LARGE SCALE SUBSIDENCE WILL KEEP DIURNAL
SHOWER/THUNDERSTORM COVERAGE ISOLATED AND MAINLY AS A RESULT OF THE
SEA BREEZE AND/OR CONVERGENCE ALONG THE INLAND TROUGH.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
MID/UPPER LEVEL RIDGE WILL REMAIN ANCHORED OVER THE SOUTHEASTERN
UNITED STATES THROUGH THE PERIOD...MAINTAINING TEMPERATURES WELL
ABOVE NORMAL AND ONLY SLIGHT CHANCES POPS FOR AFTERNOON
CONVECTION. AT THE SURFACE...ATLANTIC HIGH PRESSURE WILL PREVAIL
WHILE A TROUGH OF LOW PRESSURE PERSISTS INLAND. MAIN CONCERN WILL
BE THE CONTINUING HEAT. HIGH TEMPERATURES OF UPPER 90S TO NEAR 100
WILL COMBINE WITH MODERATE HUMIDITY TO PRODUCE HEAT INDICES
UPWARDS OF 105 DEGREES EACH AFTERNOON. HEAT ADVISORIES WILL LIKELY
BE NEEDED.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
THUNDERSTORMS COULD PERSIST NEAR KSAV TO START THE 00Z TAF PERIOD.
OTHERWISE...VFR. THE PROBABILITY FOR THUNDERSTORMS NEAR THE
TERMINALS WILL REMAIN TOO LOW SATURDAY AFTERNOON TO JUSTIFY ANY
MENTION WITHIN 00Z TAFS.

EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL PREVAIL.

&&

.MARINE...
ATLANTIC HIGH PRESSURE WILL REMAIN THE DOMINANT FEATURE OVER THE
WATERS WHILE A TROUGH OF LOW PRESSURE PERSISTS INLAND. A FAIRLY
ROBUST SSW SURGE IS EXPECTED TO DEVELOP OVER THE WATERS SATURDAY
EVENING AS LOW PRES WELL TO THE NORTH ENHANCES THE PRES GRADIENT A
BIT. WIND SPEEDS SHOULD INCREASE TO 15 TO 20 KT WITH SEAS BUILDING
TO 4 FT OUTSIDE THE PILOT BUOYS DOWN TO GRAYS REEF. ADDITIONAL
NOCTURNAL SURGES ARE LIKELY SUNDAY AND MONDAY EVENINGS WITH 15G20
KT AT TIMES. WINDS WILL BE LIGHTEST DURING THE POST-DAWN MORNING
HOURS AS IS TYPICAL WITH THIS SYNOPTIC PATTERN. SMALL CRAFT
ADVISORY CONDITIONS ARE NOT EXPECTED THROUGH THE PERIOD.

&&

.CLIMATE...
RECORD HIGH MINIMUMS FOR JUNE 19TH...
KCHS...76 SET IN 2004.
KCXM...79 SET IN 1991.

RECORD HIGHS FOR JUNE 19TH...
KCHS...100 SET IN 2011.
KCXM...100 SET IN 1940.
KSAV...100 SET IN 1887.

RECORD HIGH MINIMUMS FOR JUNE 20TH...
KCHS...80 SET IN 2011.
KCXM...81 SET IN 2011.
KSAV...79 SET IN 1882.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...JRL/SPR
SHORT TERM...
LONG TERM...
AVIATION...JRL/SPR
MARINE...JRL/SPR
CLIMATE...
Hazardous weather outlook, Jun 19, 6:52 PM EDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
652 PM EDT FRI JUN 19 2015

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-202300-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
652 PM EDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

EXCESSIVE HEAT...THE COMBINATION OF WELL ABOVE NORMAL TEMPERATURES
AND MODERATE LEVELS OF HUMIDITY WILL PRODUCE HEAT INDICES ABOVE
105 DEGREES EACH AFTERNOON INTO THE MIDDLE OF NEXT WEEK. HEAT
ADVISORIES ARE LIKELY EACH DAY. THIS IS A LONG AND POTENTIALLY
DANGEROUS HEAT WAVE AND PRECAUTIONS SHOULD BE TAKEN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-202300-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
652 PM EDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jun 19, 7:24 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
724 PM EDT FRI JUN 19 2015

GAZ118-119-200000-
COASTAL CHATHAM GA-COASTAL CHATHAM GA-INLAND CHATHAM GA-
INLAND CHATHAM GA-
724 PM EDT FRI JUN 19 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHATHAM COUNTY UNTIL
800 PM EDT...

AT 724 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
POOLER...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SAVANNAH...POOLER...I-16/I-95 INTERCHANGE...MONTGOMERY...GARDEN
CITY...PORT WENTWORTH...BLOOMINGDALE AND THUNDERBOLT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3195 8103 3198 8130 3199 8130 3216 8129
      3221 8113 3218 8112 3217 8111 3217 8113
      3214 8112 3212 8112 3209 8106
TIME...MOT...LOC 2324Z 275DEG 15KT 3212 8122
Local storm report, Jun 19, 7:44 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
744 PM EDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     TSTM WND GST     SAVANNAH AIRPORT        32.13N  81.20W
06/19/2015  M59 MPH          CHATHAM            GA   ASOS

            KSAV REPORTED A PEAK WIND GUST OF 59 MPH.

&&

EVENT NUMBER CHS1500441

RJB
Special weather statement, Jun 19, 7:52 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
752 PM EDT FRI JUN 19 2015

SCZ042-047-200045-
HAMPTON SC-INLAND JASPER SC-
752 PM EDT FRI JUN 19 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON AND JASPER
COUNTIES UNTIL 845 PM EDT...

AT 751 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TARBORO...OR 12 MILES NORTHWEST OF RIDGELAND...MOVING NORTHEAST AT 25
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HAMPTON...YEMASSEE...VARNVILLE...FURMAN...EARLY BRANCH...ALMEDA
INTERSECTION...MILEY AND TARBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3290 8099 3283 8090 3281 8090 3279 8087
      3273 8085 3244 8112 3251 8124 3252 8123
      3253 8127 3256 8128 3256 8129 3297 8103
      3296 8102
TIME...MOT...LOC 2351Z 213DEG 20KT 3256 8117
Special weather statement, Jun 19, 8:09 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
809 PM EDT FRI JUN 19 2015

SCZ047-051-200045-
COASTAL JASPER SC-INLAND JASPER SC-COASTAL JASPER SC-
809 PM EDT FRI JUN 19 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JASPER COUNTY UNTIL
845 PM EDT...

AT 809 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HUTCHINSON ISLAND...OR NEAR SAVANNAH...MOVING EAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BELLINGER HILL AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3210 8100 3210 8109 3217 8113 3217 8111
      3220 8112 3228 8100 3222 8101 3219 8100
      3217 8095 3215 8097 3212 8096 3214 8091
      3212 8093 3211 8089 3208 8091 3206 8095
TIME...MOT...LOC 0009Z 247DEG 10KT 3211 8107
Local storm report, Jun 19, 8:18 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
818 PM EDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     TSTM WND DMG     PORT WENTWORTH          32.15N  81.18W
06/19/2015                   CHATHAM            GA   EMERGENCY MNGR

            TREE DOWN ON CROSSGATE RD NEAR HWY 21

&&

EVENT NUMBER CHS1500442

RJB
Local storm report, Jun 19, 8:37 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
837 PM EDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     TSTM WND DMG     1 ENE GARDEN CITY       32.11N  81.16W
06/19/2015                   CHATHAM            GA   EMERGENCY MNGR

            TREE FELL ON A HOUSE AT THE 200 BLOCK OF BYCK AVE. TIME
            ESTIMATED.

&&

EVENT NUMBER CHS1500443

RJB

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 2:33 AM EDTHeat AdvisoryCHSBerkeley, Dorchester16 hr

Nearby

Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.